# SDR 96ZZZX1298

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beams
- Condition: Corrosion
- Location: Bs 400-480
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LIGHT CORROSION CABIN FLOOR BEAMS, STA 480 AND STA 400, AND SEAT TRACK LIPS.  CUT OUT DAMAGED AREA, BS 400, LBL 27, AND REPAIR PER SRM 51-40-4 7075-T6.063, 12 INCH LONG DOUBLER INSTALLED.  REMOVED LIGHT CORROSION, BS 400 TO BS 480 PER SRM 51-10-6 MAT. LOSS .003 INCH.  TREATED AND PRIMED PER SRM 51-10-2.  TAT:  53,881.4.  TAC:  36,380.
